# SDR CA980406028

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7160 · Engine Air Intake System
- Part: Deflector
- Condition: Cracked
- Location: Fuselage
- Part time: 2,087 hours
- Component: Turbomeca, 0292502390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFLECTOR CENTRAL ATTACHMENT AREA FOUND TO HAVE A SMALL CIRCUMFERENTIAL CRACK AROUND HOLE APPROXIMATELY .1250 INCH - .1875 INCH OUTBOARD.  ON APPLYING LIGHT FINGER PRESSURE, THE WHOLE CENTRAL AREA BROKE AWAY AND POPPED OUT.
